# SDR QXEA0201418

- Difficulty date: February 5, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N827PH
- Make and model: Dhav DHC8102
- Aircraft serial: 275
- Aircraft time: 26,007 hours, 36,304 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CKB - RIGHT HAND WING FORWARD SPAR TOP FLANGE OUTBOARD OF NR 2 NACELLE AT 24 INCHES HAS GOUGES.  REPAIRED IAW DHC-8 SRM 51-20-11, PAGE 3, METHOD 2.
